# SDR EVA2004F00000

- Difficulty date: August 12, 2002
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N7848B
- Make and model: Curtis C46RCURTIS
- Aircraft serial: 273
- System (JASC): 2140 · Heating System
- Part: Motor
- Part number: BM5172
- Part serial: 3140
- Condition: Shorted
- Location: Heater Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER COMPLETION OF HOLD ITEMS COCKPIT FILLED WITH LIGHT SMOKE ACCOMPANIED BY ODOR OF ELECTRICAL FIRE.  THE SOURCE OF THE SMOKE WAS FOUND TO BE THE COCKPIT HEATER BLOWER MOTOR WHICH WAS SUBSEQUENTLY REPLACED.
